On global solvability of the Cauchy problem for some discrete models of Boltzmann's equation
Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 21-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_1_a3,
author = {V. V. Vedenyapin},
title = {On global solvability of the {Cauchy} problem for some discrete models of {Boltzmann's} equation},
journal = {Doklady Akademii Nauk},
pages = {21--23},
year = {1974},
volume = {215},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a3/}
}
V. V. Vedenyapin. On global solvability of the Cauchy problem for some discrete models of Boltzmann's equation. Doklady Akademii Nauk, Tome 215 (1974) no. 1, pp. 21-23. http://geodesic.mathdoc.fr/item/DAN_1974_215_1_a3/